Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 396, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Aug 7, 2008, 1:55 PM CDT for Pontotoc County, Union County, Mississippi. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2008, 1:55 PM CDT (18:55 UTC)
- Expired
- Aug 7, 2008, 2:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Pontotoc County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 78 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1288 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 071855
SVRMEG
MSC115-145-071945-
/O.NEW.KMEG.SV.W.0396.080807T1855Z-080807T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
155 PM CDT THU AUG 7 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
UNION COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 245 PM CDT
* AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 10 MILES NORTHWEST OF ETTA...OR 16 MILES
SOUTH OF HOLLY SPRINGS...AND MOVING SOUTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PINEDALE...NEW ALBANY...ECRU...NEW HARMONY...PONTOTOC...FURRS AND
TROY.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3429 8924 3460 8924 3449 8878 3439 8879
3439 8882 3424 8882 3413 8883
TIME...MOT...LOC 1855Z 309DEG 39KT 3453 8930
$$3 follow-up statements
000
WWUS54 KMEG 071912
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
211 PM CDT THU AUG 7 2008
MSC115-145-071945-
/O.CON.KMEG.SV.W.0396.000000T0000Z-080807T1945Z/
UNION MS-PONTOTOC MS-
211 PM CDT THU AUG 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHERN PONTOTOC AND UNION COUNTIES...
AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR ETTA...OR 12 MILES WEST OF NEW
ALBANY...MOVING SOUTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
THAXTON...ECRU...NEW HARMONY...BLUE SPRINGS...PONTOTOC...SHERMAN...
TROY AND FURRS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3429 8924 3460 8924 3449 8878 3439 8879
3439 8882 3424 8882 3413 8883
TIME...MOT...LOC 1911Z 313DEG 34KT 3442 8920
$$000
WWUS54 KMEG 071939
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
239 PM CDT THU AUG 7 2008
MSC145-071949-
/O.CAN.KMEG.SV.W.0396.000000T0000Z-080807T1945Z/
UNION MS-
239 PM CDT THU AUG 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR UNION COUNTY IS CANCELLED...
AT 239 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3414 8888 3419 8897 3426 8916 3438 8911
3438 8904 3439 8898 3438 8892 3437 8891
3437 8883 3424 8882 3413 8883
TIME...MOT...LOC 1939Z 310DEG 38KT 3421 8899
$$
MSC115-071945-
/O.CON.KMEG.SV.W.0396.000000T0000Z-080807T1945Z/
PONTOTOC MS-
239 PM CDT THU AUG 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHERN PONTOTOC COUNTY...
AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR PONTOTOC...MOVING SOUTHEAST AT
45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TROY
AND FURRS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3414 8888 3419 8897 3426 8916 3438 8911
3438 8904 3439 8898 3438 8892 3437 8891
3437 8883 3424 8882 3413 8883
TIME...MOT...LOC 1939Z 310DEG 38KT 3421 8899
$$000
WWUS54 KMEG 071946 RRA
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CDT THU AUG 7 2008
MSC115-071957-
/O.EXP.KMEG.SV.W.0396.000000T0000Z-080807T1945Z/
PONTOTOC MS-
247 PM CDT THU AUG 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PONTOTOC COUNTY HAS
EXPIRED...
AT 247 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3414 8888 3419 8897 3426 8916 3438 8911
3438 8904 3439 8898 3438 8892 3437 8891
3437 8883 3424 8882 3413 8883
TIME...MOT...LOC 1939Z 310DEG 38KT 3421 8899
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 1:12 PM CDT, 43 minutes earlier.
Area forecast discussion, Aug 7, 1:12 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 112 PM CDT THU AUG 7 2008 .UPDATE... COLD FRONT IS CURRENTLY PUSHING THROUGH NORTHEAST ARKANSAS. THEREFORE HAVE DECREASED POPS NORTHWEST OF A FORREST CITY ARKANSAS TO PARIS TENNESSEE LINE. ALSO LOWERED HIGH TEMPERATURES FOR MOST OF THE MIDSOUTH DUE TO RAIN COOLED AIR AND MOSTLY CLOUDY SKIES ELSEWHERE. && .PREV DISCUSSION... /ISSUED 1059 AM CDT THU AUG 7 2008/ UPDATE... NUMEROUS SHOWERS AND THUNDERSTORMS ARE PUSHING SOUTHEAST ACROSS THE MIDSOUTH THIS MORNING AHEAD OF A COLD FRONT. FLASH FLOODING APPEARS TO BE THE MAIN CONCERN WITH WIDESPREAD HEAVY RAIN. INCREASED POPS SLIGHTLY FOR TODAY AND DECREASED HIGH TEMPERATURES IN NORTHEAST ARKANSAS AND WEST TENNESSEE WHERE RAIN HAS FALLEN. SEVERE POTENTIAL LOOKS TO BE MORE PROMINENT LATER THIS AFTERNOON ALONG AND SOUTH OF I-40 AS THE FRONT PUSHES INTO A MORE UNSTABLE AIRMASS. UPDATED HWO WILL BE OUT SHORTLY. PREV DISCUSSION... /ISSUED 431 AM CDT THU AUG 7 2008/ DISCUSSION...08Z SURFACE ANALYSIS PLACES A WEAK COLD FRONT FROM KENTUCKY BACK THROUGH SOUTHERN MISSOURI AND INTO THE CENTRAL PLAINS. ACROSS THE MID SOUTH THIS MORNING CLOUD COVER HAS BEEN GRADUALLY INCREASING AS THE FRONT BEGINS TO DRIFT SOUTH WITH TEMPERATURES MOSTLY IN THE 70S. SEVERE THUNDERSTORM POTENTIAL TODAY IS THE PRIMARY FOCUS IN THIS FORECAST PACKAGE. A WEAK COLD FRONT WILL MOVE THROUGH THE MID SOUTH TODAY. REGIONAL WSR-88D RADAR TRENDS INDICATE SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS SOUTHERN MISSOURI AND NORTH CENTRAL ARKANSAS. HOWEVER...THIS ELEVATED CONVECTIVE ACTIVITY HAS BEEN WEAKENING AS IT MOVES INTO THE MID SOUTH WHERE WEAK RIDGING IS STILL IN PLACE. NONETHELESS...EXPECTING SHOWERS AND THUNDERSTORMS TO CONTINUE DEVELOPING WITH BEST CHANCES OF RAINFALL MAINLY SOUTH OF I-40 THIS AFTERNOON IN ASSOCIATION WITH DAYTIME INSTABILITY. DESPITE SUFFICIENT INSTABILITY...NOT OVERLY IMPRESSED WITH AN ORGANIZED SEVERE THUNDERSTORM THREAT TODAY AS 700-500 MB LAYER MID LEVEL LAPSE RATES WILL AVERAGE BELOW 6 C/KM. IF A COLD POOL CAN DEVELOP ACROSS NORTH MISSISSIPPI THIS AFTERNOON FROM ONGOING SHOWERS AND THUNDERSTORMS...AN ISOLATED THREAT OF DAMAGING WINDS/NICKEL SIZE HAIL MAY BE POSSIBLE...MAINLY ACROSS NORTHEAST MISSISSIPPI. THE COLD FRONT WILL CONTINUE TO MOVE SOUTH OF THE FORECAST AREA TONIGHT AND FRIDAY WITH RAIN CHANCES COMING TO AN END BY FRIDAY AFTERNOON AS HIGH PRESSURE BUILDS INTO THE MID SOUTH. LONG RANGE MODELS STILL INDICATE THE FRONT MOVING BACK NORTH AS A WARM FRONT SUNDAY THEN STALLING OUT ACROSS THE MID SOUTH FOR THE REMAINDER OF THE PERIOD. AS A RESULT...KEPT RAIN CHANCES IN THE FORECAST FOR SUNDAY AND BEYOND. && .PRELIMINARY POINT TEMPS/POPS... MEM 71 91 68 91 / 10 10 0 0 MKL 64 90 59 86 / 10 10 0 0 JBR 65 89 62 90 / 10 0 0 0 TUP 68 90 62 90 / 30 10 10 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && CCD/CJC
Hazardous weather outlook, Aug 7, 1:33 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 133 PM CDT THU AUG 7 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-082045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 133 PM CDT THU AUG 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAIN WITH THE POTENTIAL FOR FLASH FLOODING WILL BE THE MAIN CONCERN ALONG AND SOUTH OF A FORREST CITY ARKANSAS TO PARIS TENNESSEE LINE...WITH ANY STORMS THROUGH THE AFTERNOON HOURS. THESE STORMS WILL CONTINUE TO PROGRESS SOUTHEAST AHEAD OF A COLD FRONT. THE BEST SEVERE POTENTIAL LOOKS TO BE IN NORTHERN MISSISSIPPI THIS AFTERNOON. ANY THUNDERSTORMS THAT BECOME SEVERE WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL UP TO THE SIZE OF NICKELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF NORTHEAST MISSISSIPPI THIS AFTERNOON.
In the hours before
Special weather statement, Aug 7, 12:42 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1242 PM CDT THU AUG 7 2008 MSZ016-017-071830- LEE MS-ITAWAMBA MS- 1242 PM CDT THU AUG 7 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER EVERGREEN AT 1242 PM CDT...MOVING EAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE. PEOPLE IN ITAWAMBA AND LEE COUNTIES...INCLUDING THE CITIES OF FULTON...TUPELO AND VERONA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 130 PM CDT.
Special weather statement, Aug 7, 1:02 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 102 PM CDT THU AUG 7 2008 MSZ001-002-008-071845- DE SOTO MS-MARSHALL MS-TATE MS- 102 PM CDT THU AUG 7 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... EAST CENTRAL DESOTO COUNTY IN NORTHWEST MISSISSIPPI... MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... NORTHEASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF RED BANKS AT 102 PM CDT...MOVING SOUTHEAST AT 35 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN DESOTO...MARSHALL AND TATE COUNTIES...INCLUDING THE CITY OF HOLLY SPRINGS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 145 PM CDT.
Local storm report, Aug 7, 1:08 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
108 PM CDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM FLASH FLOOD PARAGOULD 36.06N 90.51W
08/07/2008 GREENE AR BROADCAST MEDIA
SIX TO SEVEN INCHES OF WATER ON SOUTH 27 STREET IN
PARAGOULD. REPORTED BY KAIT-TV.
1105 AM FLASH FLOOD BLYTHEVILLE 35.84N 90.37W
08/07/2008 CRAIGHEAD AR LAW ENFORCEMENT
WATER BEGINNING TO COVER ROADWAYS IN BLYTHEVILLE.
1125 AM TSTM WND DMG 9 NE RIPLEY 35.84N 89.42W
08/07/2008 LAUDERDALE TN LAW ENFORCEMENT
TREE DOWNED ON CURVE NANKIPOO ROAD NORTHEAST OF RIPLEY.
1227 PM TSTM WND DMG 5 S AMORY 33.92N 88.48W
08/07/2008 MONROE MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON RICHARDSON ROAD.
&&
JKTLocal storm report, Aug 7, 1:13 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
113 PM CDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM FLASH FLOOD PARAGOULD 36.06N 90.51W
08/07/2008 GREENE AR BROADCAST MEDIA
SIX TO SEVEN INCHES OF WATER ON SOUTH 27 STREET IN
PARAGOULD. REPORTED BY KAIT-TV.
1105 AM FLASH FLOOD BLYTHEVILLE 35.84N 90.37W
08/07/2008 CRAIGHEAD AR LAW ENFORCEMENT
WATER BEGINNING TO COVER ROADWAYS IN BLYTHEVILLE.
1125 AM TSTM WND DMG 9 NE RIPLEY 35.84N 89.42W
08/07/2008 LAUDERDALE TN LAW ENFORCEMENT
TREE DOWNED ON CURVE NANKIPOO ROAD NORTHEAST OF RIPLEY.
1227 PM TSTM WND DMG 5 S AMORY 33.92N 88.48W
08/07/2008 MONROE MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON RICHARDSON ROAD.
0105 PM TSTM WND DMG SENATOBIA 34.62N 89.97W
08/07/2008 TATE MS FIRE DEPT/RESCUE
TREES REPORTED DOWN BY SENATOBIA FIRE.
&&
JKTLocal storm report, Aug 7, 1:23 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
123 PM CDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM FLASH FLOOD PARAGOULD 36.06N 90.51W
08/07/2008 GREENE AR BROADCAST MEDIA
SIX TO SEVEN INCHES OF WATER ON SOUTH 27 STREET IN
PARAGOULD. REPORTED BY KAIT-TV.
1105 AM FLASH FLOOD BLYTHEVILLE 35.84N 90.37W
08/07/2008 CRAIGHEAD AR LAW ENFORCEMENT
WATER BEGINNING TO COVER ROADWAYS IN BLYTHEVILLE.
1125 AM TSTM WND DMG 9 NE RIPLEY 35.84N 89.42W
08/07/2008 LAUDERDALE TN LAW ENFORCEMENT
TREE DOWNED ON CURVE NANKIPOO ROAD NORTHEAST OF RIPLEY.
1227 PM TSTM WND DMG 5 S AMORY 33.92N 88.48W
08/07/2008 MONROE MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON RICHARDSON ROAD.
0105 PM TSTM WND DMG SENATOBIA 34.62N 89.97W
08/07/2008 TATE MS FIRE DEPT/RESCUE
TREES AND POWER LINES REPORTED DOWN BY SENATOBIA FIRE.
&&
JKTLocal storm report, Aug 7, 1:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
151 PM CDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM FLASH FLOOD PARAGOULD 36.06N 90.51W
08/07/2008 GREENE AR BROADCAST MEDIA
SIX TO SEVEN INCHES OF WATER ON SOUTH 27 STREET IN
PARAGOULD. REPORTED BY KAIT-TV.
1105 AM FLASH FLOOD BLYTHEVILLE 35.84N 90.37W
08/07/2008 CRAIGHEAD AR LAW ENFORCEMENT
WATER BEGINNING TO COVER ROADWAYS IN BLYTHEVILLE.
1125 AM TSTM WND DMG 9 NE RIPLEY 35.84N 89.42W
08/07/2008 LAUDERDALE TN LAW ENFORCEMENT
TREE DOWNED ON CURVE NANKIPOO ROAD NORTHEAST OF RIPLEY.
1227 PM TSTM WND DMG 5 S AMORY 33.92N 88.48W
08/07/2008 MONROE MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON RICHARDSON ROAD.
1255 PM TSTM WND DMG ARKABUTLA 34.70N 90.13W
08/07/2008 TATE MS LAW ENFORCEMENT
TREES DOWN IN ARKABUTLA.
0105 PM TSTM WND DMG SENATOBIA 34.62N 89.97W
08/07/2008 TATE MS FIRE DEPT/RESCUE
TREES AND POWER LINES REPORTED DOWN BY SENATOBIA FIRE.
0105 PM TSTM WND DMG COLDWATER 34.69N 89.98W
08/07/2008 TATE MS LAW ENFORCEMENT
TREES DOWN IN COLDWATER.
&&
JKTThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 11:55 AM CDT | Severe Thunderstorm Warning | MEG | Monroe | 35 min |
| Aug 7, 12:26 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 34 min |
| Aug 7, 12:30 PM CDT | Severe Thunderstorm Warning | MEG | Tate, Tunica | 45 min |
| Aug 7, 12:49 PM CDT | Flash Flood Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc, Union | 4 hr |
| Aug 7, 1:00 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tate | 45 min |
| Aug 7, 1:04 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 26 min |
| Aug 7, 1:12 PM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 2 more | 3 hr |
| Aug 7, 1:27 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Yalobusha | 48 min |
| Aug 7, 2:06 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha | 39 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.